Translator Disclaimer
2017 Mixed chord-integrals of index $i$ and radial Blaschke-Minkowski homomorphisms
Yibin Feng, Shanhe Wu, Weidong Wang
Rocky Mountain J. Math. 47(8): 2627-2640 (2017). DOI: 10.1216/RMJ-2017-47-8-2627

Abstract

In this paper, two Brunn-Minkowski type inequalities for mixed chord-integrals of index~$i$ are established, which are related to the radial Blaschke-Minkowski homomorphisms of star bodies. Moreover, two inequalities similar to Giannopoulos, Hartzoulaki and Paouris's inequality are also considered.

Citation

Download Citation

Yibin Feng. Shanhe Wu. Weidong Wang. "Mixed chord-integrals of index $i$ and radial Blaschke-Minkowski homomorphisms." Rocky Mountain J. Math. 47 (8) 2627 - 2640, 2017. https://doi.org/10.1216/RMJ-2017-47-8-2627

Information

Published: 2017
First available in Project Euclid: 3 February 2018

zbMATH: 1385.52005
MathSciNet: MR3760310
Digital Object Identifier: 10.1216/RMJ-2017-47-8-2627

Subjects:
Primary: 52A20, 52A40

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 8 • 2017
Back to Top